michellep Posted June 27, 2009 Share Posted June 27, 2009 I hope someone can help me with this problem. My husband was prescribed three different diuretics. 1. Demadex 20mg 2. Zaroxlyn 2.5mg 3. Aldactone 25mg His fluid intake is monitored at 1200cc's daily. I also measure his out-take as well and the fluid was more than the intake. He developed severe dehydration last month and was told to only take the Demadex. But he continues to develop edema in his feet, legs and right arm (cancer is right lung). I would assume because the out-take has decreased now. In observing him I notice that the more edema he has the more severe is coughing is. What can I do at this point? We haven't physically seen the oncologist for about six weeks and don't have an appt till mid July. Thank you in advance for any assistance you can provide because I am scared half out of my mind. (see history below) Husband Jan 09 Bladder cancer removed Mar09 dx pneumonia Mar09 admit hosp pneumonia, antibiodics only Apr09 admit hosp again pneumonia -drained lung 1500cc Apr09 Dr called dx stage 3 w/malignant pleura Apr09 Hosp again 911 call another 1600cc Apr09 Body scan Apr09 2200cc drained from lung and chest tube inserted Apr09 Port inserted, Pluradesis completed May09 Chemo begins Carbo/Gemzar May09 dx congestive heart failure (mild) June09 Blood transfusion - 2 units June09 Tests show noticeable decrease in lung densities Quote Link to comment Share on other sites More sharing options...
Join the conversation
You can post now and register later. If you have an account, sign in now to post with your account.